# SDR SWIA201541605

- Difficulty date: November 4, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 34,202 hours, 28,427 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FS 559+87 TO FS 559+96, RBL9 IS CORRODED.  R & R SEAT TRACK IAW SRM.
